Post Angioplasty Problems

person-avatar

Hello sir, I had a heart attack in Aug 2018 and in PIC they have handled it with medicines, then i have consulted Dr. Zubair in Gulab devi and they have done angiography and inform me blockage of veins, they proposed 1 Stent and done the same on 2nd day in Sep 2019. after 3 to 4 months it was quite after angioplasty but since last two months when ever i eat some spicy or fired food, it effects me badly after some times and it seems very high pain on my heart side, after some times when i passed gas then pressure release and calm down gradually. Can you pls suggest me some good option. BTW my Lipid, CBC and other relevant reports seems normal. Currently i am taking Plavix 75 Mg, Lodopen 5 Mg, Isotrate 20 Mg, Disprin, Advant 8 mg, Merol, Vaptor, on daily basis. Right now having problem also when i continuously try to walk in normal.

dr-muhammad-suleman-khan-cardiologist-lahore

MBBS, FCPS (Cardiology) | Lahore

review-img 10 Positive Reviews

If you are still having symptoms, especially on walking, get yourself evaluated by a cardiologist as early as possible.

dr-noor-dastgir-cardiologist-lahore

MBBS, FCPS | Lahore

review-img 7 Positive Reviews

just as i had suspected for which i wanted to inquire about your reports in the first place. you had disease in more than 1 vessel but only 1 of the vessels was stented. it is possible that you are having angina caused by one of the other vessels . you need to be evaluated by a cardiologist .

Member
Patient

Post Owner

respected sirs, thnx for your suggestion. As now a days i am out of country i can only consult my cardiologist in mid July upon my return. In my previous question session, a respected doctor suggest too use Nexium 40. Which i found here in UK on counter without prescription, but before using it i need to ask if it has some side effects with my current medicines, prescription already attached here in this question. Thnx in advance for your guidance in this regard

dr-sohail-rashid-cardiologist-lahore

MBBS, FCPS Cardiology | Lahore

aoa. i saw ur reports. if u are still having symptoms with activity, they may be related to your residual coronary disease. you should consult a cardiologist

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)